# SDR F3LA200200255

- Difficulty date: August 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,287 hours, 31,543 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 2 FIRE WARNING HANDLE ILLUMINATED MOMENTARILY ON THREE OCCASIONS DURING DEPARTURE.  CLEANED CONNECTORS A AND B ON LOWER FIRE DETECTOR ELEMENT AND CHECKED OKAY.
